# SDR CALA2024090900603

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 76,728 hours, 28,198 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 787C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 68,557 hours, 24,700 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT ENG ANTI-ICE 1 TRIED 1 RESET-NO LUCK. VERBAL FROM PILOT. YELLOW TAI INDICATION ON OVER ENG #1 N1 INDICATOR. REMOVED AND REPLACED #1 ENGINE COWL TAI VALVE REF AMM 30-21-11-400-801 UP TO STEPS 3.H(6)1) VALVE INSTALLATION TEST REQUIRED.. PERFORMED INSTALLATION TEST OF #1 ENGINE COWL TAI VALVE REF AMM 30-21-11-400-801. OPS CHECK GOOD.
